Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday)
Authors: Manin, Yuri I.; Catanese, Fabrizio; Bogomolov, Fedor A.; Nemirovskii, S. Y.; Nikulin, Viacheslav V.; Parshin, Alexei N.; Przhiyalkovskii, V. V.; Prokhorov, Yuri G.; Teicher, Mina; Tikhomirov, Alexander S.; Chel'tsov, Ivan A.; Shafarevich, Igor Rostislavovich; Shokurov, Vyacheslav V.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Russian Mathematical Surveys
Volume: 68
Issue / Number: 2
Start Page: 395
End Page: 397
Document Type: Article
ID: 673058.0
 
Full text / Content available
Towards the second main theorem on complements
Authors: Prokhorov, Yuri G.; Shokurov, Vyacheslav V.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Algebraic Geometry
Volume: 18
Issue / Number: 1
Start Page: 151
End Page: 199
Document Type: Article
ID: 401258.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.